# SDR CA010503013

- Difficulty date: April 18, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cessna T210K
- Aircraft time: 4,451 hours
- Engine: Cont TSIO520H
- Propeller: Mcauly D3A32C88
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 12434262
- Condition: Cracked
- Location: Nose Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER NOSE GEAR TORQUE LINK FOUND CRACKED AS SHOWN. CRACK WAS IN TWO LOCATIONS ABOUT 1/8 INCH LONG. PART HAD NOT FAILED.THIS IS THE SECOND PART FOUND CRACKED ON CESSNA 210 AIRCRAFT, BOTH IN THE SAME LOCATION.
